Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 2

All articles in this issue are freely accessible.

Topological and geometric properties of graph-manifolds
S. Buyalo and P. Svetlov.
St. Petersburg Math. J. 16 (2005), 297-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068341
On spaces of polynomial growth with no conjugate points
N. D. Lebedeva.
St. Petersburg Math. J. 16 (2005), 341-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068342
Integral representations and embedding theorems for functions defined on the Heisenberg groups $\mathbb H^{n}$
N. N. Romanovskii.
St. Petersburg Math. J. 16 (2005), 349-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068343
On the stability of axially symmetric equilibrium figures of a rotating viscous incompressible fluid
V. A. Solonnikov.
St. Petersburg Math. J. 16 (2005), 377-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068344
Harmonic diffeomorphisms of manifolds
S. E. Stepanov and I. G. Shandra.
St. Petersburg Math. J. 16 (2005), 401-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068345
On an inequality between Dirichlet and Neumann eigenvalues for the Laplace operator
N. Filonov.
St. Petersburg Math. J. 16 (2005), 413-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068346
An example of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum
R. G. Shterenberg.
St. Petersburg Math. J. 16 (2005), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068347
Symmetric geodesics on cubes: Algorithms for finding them
V. A. Zalgaller.
St. Petersburg Math. J. 16 (2005), 423-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068348